MathSciNet Relay Station
MathSciNet bibliographic data
MR1904010 52C20 (11Z05)
Kirat, Ibrahim; Lau, Ka-Sing Classification of integral expanding matrices and self-affine tiles. Discrete Comput. Geom. 28 (2002), no. 1, 49–73.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement